# SDR ASAA2015061112071

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,459 hours, 1,164 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2150 · Cabin Cooling System
- Part: Fault Code
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL,  LEFT PACK LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  NR 1 ZONE TEMP CONTROLLER WITH TEMP CONTROL VALVE FAULT. CLEARED FAULT AND BITE TESTS NORMAL IAW FIM 21-61, TASK 801. ETOPS SIGNIFICANT SYS,  GROUND VERIFICATION SUCCESSFUL.
